Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Lei Li, William W. Elliott Assistant Research Professor

Contact Info:
Office Location:  222 Physics
Office Phone:  660-2878
Email Address: send me a message
Web Page:  https://services.math.duke.edu/~leili/

Teaching (Fall 2017):

  • MATH 212.01, MULTIVARIABLE CALCULUS Synopsis
    Social Sciences 124, TuTh 11:45 AM-01:00 PM
  • MATH 553.01, ASYMP/PERTURBATION METHODS Synopsis
    Physics 259, TuTh 04:40 PM-05:55 PM
  • MATH 561.01, NUMERICAL LINEAR ALGEBRA Synopsis
    Physics 259, TuTh 03:05 PM-04:20 PM
Teaching (Spring 2018):

  • MATH 660.01, INTRO NUMERIC PDE Synopsis
    Physics 235, TuTh 03:05 PM-04:20 PM
Education:

Ph.D.University of Wisconsin at Madison2015
Recent Publications   (More Publications)

  1. Li, L; Liu, J-G; Lu, J, Fractional Stochastic Differential Equations Satisfying Fluctuation-Dissipation Theorem, Journal of Statistical Physics, vol. 169 no. 2 (October, 2017), pp. 316-339 [doi]
  2. Li, L; Xu, X; Spagnolie, SE, A Locally Gradient-Preserving Reinitialization for Level Set Functions, Journal of Scientific Computing, vol. 71 no. 1 (April, 2017), pp. 274-302 [doi]
  3. Li, L; Spagnolie, SE, Swimming and pumping by helical waves in viscous and viscoelastic fluids, Physics of Fluids, vol. 27 no. 2 (February, 2015), pp. 021902-021902, ISSN 1070-6631 [doi]
  4. Liang, F; Li, Y; Li, L; Wang, J, Analytical solution for laterally loaded long piles based on Fourier–Laplace integral, Applied Mathematical Modelling, vol. 38 no. 21-22 (November, 2014), pp. 5198-5216, ISSN 0307-904X [doi]
  5. Manikantan, H; Li, L; Spagnolie, SE; Saintillan, D, The instability of a sedimenting suspension of weakly flexible fibres, Journal of Fluid Mechanics, vol. 756 (October, 2014), pp. 935-964, ISSN 0022-1120 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320